# SDR WX0A2015102972979

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 57,459 hours, 20,191 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL300 AT .77 WE ENCOUNTERED AIRFRAME VIBRATION.  IAW QRH 56.18 WE DISCONNECTED AUTOPILOT 1 & APPLIED LT RUDDER, WHICH DAMPENED THE VIBRATION.  UPON DELETION OF VIBRATION WE RE-CONNECTED AUTOPILOT 1 WHILE CRUISING AT FL 250 & M.78 WE RE-ENCOUNTERED VIBRATION & APPLIED PREVIOUSLY MENTIONED PROCEDURE.  THIS OCCURRED TWO DIFFERENT TIMES.  PERFORMED POST FLIGHT INSPECTION OF AIRFRAME, CHECKED WINGS, ENGS FUSELAGE & TAIL SECTION FOR APPARENT LOSS OF DAMAGED PANELS.  NO DEFECTS NOTED AT THIS TIME.  ACFT OK FOR RETURN TO SERVICE IAW AMM 05-50-00.
